# SDR SWAA2022081727891

- Difficulty date: July 11, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Angle
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 3 STAB STAB 111 AT 29 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-381074 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN:200048001; DUE DATE: 30-MAR-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN:200048001; DUE DATE: 30-MAR-23;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 26 JAN 23;[04] INSTALLED REPAIR PARTS [1] T-SECTION (1E/A); [2] ANGLE (1E/A); [3] SHIM (4E/A) AND FASTENERS LOCATED ON INSPAR RIB 3 STAB STA 111 AT 29 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN-OFF BELOW;[05] INSTALLED REPAIR PARTS [1] T-SECTION (1E/A); [2] ANGLE (1E/A); [3] SHIM (4E/A) AND FASTENERS LOCATED ON INSPAR RIB 3 STAB STA 111 AT 29 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN-OFF BELOW RII
